# SDR SWAA2025032699175

- Difficulty date: February 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Frayed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE HATCH ESCAPE ROPE STARTING TO FRAY<[01] REPLACED RIGHT EMERGENCY ESCAPE HATCH ESCAPE ROPE I/A/W AMM 25-61-10-400-802 STEP 6;[02] REMOVED & INSTALLED RIGHT EMERGENCY ESCAPE HATCH ESCAPE ROPE I/A/W AMM 25-61-10-000-802 & AMM 25-61-10-400-802 STEP 6;[03] VERIFIED STEP 2 AUDIT CW
